Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Passivity and passification for a class of uncertain switched stochastic time-delay systems|
|Citation:||IEEE Transactions on Cybernetics, 2013; 43(1):3-13|
|Jie Lian, Peng Shi, Zhi Feng|
|Abstract:||This paper is concerned with the problems of passivity and passification for a class of uncertain switched systems subject to stochastic disturbance and time-varying delay. The passivity property is adopted to analyze the influence of the external disturbance on such systems to achieve prescribed attenuation levels. Based on average dwell time approach, free-weighting matrix method, and Jensen's integral inequality, delay-dependent sufficient conditions are obtained in terms of linear matrix inequalities, which ensure the uncertain switched stochastic time-delay system to be robustly mean-square exponentially stable and stochastically passive. Then, the switched passive controllers are synthesized by linearization techniques. Finally, two numerical examples are given to illustrate the effectiveness of the proposed methods.|
|Rights:||Copyright status unknown|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.